# SDR DXTA2012110105162

- Difficulty date: October 31, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N725QS
- Make and model: Gulstm 200
- Aircraft serial: 108
- Aircraft time: 5,928 hours, 3,779 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Seal
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

CLIMBING THRU 38000 FT TO 39000,  RECEIVED A RT ENGINE LOW OIL PRESS INDICATION.  RAN CHECK LIST AND SHUTDOWN ENGINE IAW CHECK LIST.  CHECKED OIL PRESSURE,  IT WAS 0.  LANDING WAS UNEVENTFUL ON POST FLIGHT NOTICED OIL LEAKING FROM THE ENGINE COWLING AREA.   FOUND AGB DIFFERENTIAL PRESSURE INDICATOR POPPED-OUT INDICATING OVER-PRESSURE CONDITION IN AGB.  IAW M/C TOOK OIL SOAP SAMPLE, REMOVED MAG-PLUG FOR INSPECTION. PLUG HAD ONLY SMALL AMOUNT OF FUZZ.  INSTALLED NEW OIL FILTER PN: WF336757, FORM SOAPKIT WITH NEW SEALS.  REMOVED SPLINE ADAPTOR AND WAS ABLE TO REMOVE PLUG FROM INSIDE OF GEARSHAFT. AWAITING FURTHER INSTRUCTIONS FROM MFG AND OPERATOR. ALL WORK DONE IAW 24-30-06 AND EMM 72-60-01 79-30-01 & 79-20-05. REPAIRED TO RT STARTER SHAFT & SEAL WAS PERFORMED BY MFG UNDER W/O 175808.
